# SDR AALA2009012900430

- Difficulty date: January 29, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEF - OVERHEAD EMERGENCY LIGHT AT AFT ENTRY AISLE INOPERATIVE.  REPLACED BATTERY PACK AT AFT ENTRY AISLE.
